Imputation of Missing Values When the Probability of Response Depends On the Variable Being Imputed

Greenlees, JS, Reece, WS and Zieschang, KD (1982) Imputation of Missing Values When the Probability of Response Depends On the Variable Being Imputed. Journal of the American Statistical Association, 77 378: 251-261.

Author Greenlees, JS
Reece, WS
Zieschang, KD
Title Imputation of Missing Values When the Probability of Response Depends On the Variable Being Imputed
Journal name Journal of the American Statistical Association   Check publisher's open access policy
ISSN 0162-1459
Publication date 1982-01-01
Sub-type Article (original research)
Volume 77
Issue 378
Start page 251
End page 261
Total pages 11
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: WoS Import - Archived
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 54 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 11 Mar 2016, 20:58:49 EST by Anthony Yeates